MathSciNet Relay Station
MathSciNet bibliographic data
MR2851839 60F10 (60E15 62E20 62H20 62P05 91B30 91G80)
Chen, Yiqing; Yuen, Kam C.; Ng, Kai W. Precise large deviations of random sums in presence of negative dependence and consistent variation. Methodol. Comput. Appl. Probab. 13 (2011), no. 4, 821–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement